PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 64(78), pp. 153--164 (1998)
CLASSICAL INTEGRABLE MECHANICAL SYSTEMS AND THEIR INTEGRABLE PERTURBATIONS
Abstract: Perturbation technic for constructing new integrable systems which are close to the most celebrated integrable systems in classical mechanics are developed. Analytical conditions for the periodicity of billiard trajectories with the ellipsoid are given, generalizing the Cayley condition for the Poncelet Theorem.
Classification (MSC2000): 58F05
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts